# SDR ASAA2022011537189

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,426 hours, 14,726 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152426245
- Part serial: 110C1009
- Condition: Faulty
- Location: Apu
- Part time: 63,192 hours, 31,278 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LT ILLUMINATED. GROUNDED - YES. REMOVED AND INSTALLED NEW SCU PER B737-800 AMM 49-41-61/401, OPS NORMAL. REMOVED AND INSTALLED NEW SPU PER AMM 49-41-71/401, OPS NORMAL, NO FAULTS FOUND. PER TECH SVC REQUEST DUE TO HISTORY REPLACED APU ENGINE HARNESS PER AMM 49-11-01. ALL OPS NORMAL GROUND VERIFICATION CHECKS GOOD.
